Journal article icon

Journal article

On discrete fractional integral operators and mean values of Weyl sums

Abstract:

In this paper, we prove new ℓp→ℓq bounds for a discrete fractional integral operator by applying techniques motivated by the circle method of Hardy and Littlewood to the Fourier multiplier of the operator. From a different perspective, we describe explicit interactions between the Fourier multiplier and mean values of Weyl sums. These mean values express the average behaviour of the number rs, k(l) of representations of a positive integer l as a sum of s positive kth powers. Recent deep resul...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/bdq127

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
43
Issue:
3
Pages:
597-612
Publication date:
2011-06-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Source identifiers:
188063
Language:
English
Pubs id:
pubs:188063
UUID:
uuid:06141d54-2eb6-4115-88cb-4edbbe31dfbf
Local pid:
pubs:188063
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP